T Nation

Yohimbe

Has anyone used yohimbe by itself? Does it make you jittery?

No jitters but I do kinda feel wired

Makes me feel more of a fuzzy “buzz” than wired.

Apparently,the more fat cells you have,the more side effects experienced.My method is to take an 8mg pill from Twinlab,take a 100mg lipoic acid,and break them in half and combine them.Yohimbe is active for only 30 min so multiple dosing makes sense.

Thanks for the feedback. So it’s not as bad as ephedrine then.

Yohimbine makes me a bit aggressive. It raises my libido quite a bit. I read a psych report when in college that it was tested on victims of trauma, particularly those with post traumatic stress disorder. In most of the recipients it caused higher levels of anxiety and in some it caused acute anxiety attacks. It caused a bit of anxiety for me, and made my fuse way to short. None of these effects arise when I use ephedrine.

Makes me feel hotter than Ephedrine. Slightly buzzed/wired. It makes my temper much shorter and the anger I’ve felt on a few occasions when I lost it definately seemed more wreckless intense/less intelligently focused than is normally me when I get pissed. And unlike Ephedrine, which swells my prostate keeping me limp on a few occasions, Yohimbe increases my libido while allowing me to maintain my functionality. It is supposed to be stronger for burning the stubborn Estrogen fat stores than Ephedrine. Provided it’s anti-catabolic properties are shown to be comparable to that of Ephedrine, I think it’s an overall better diet and energy product.

Interesting info on Yohimbine & fat cells…the one and only time I tried it, I was pretty much a lard ass. I felt really bad on it, not jittery/shaky like too much ephedrine, which I can tolerate, but more like nervous/annoyed. Hard to describe, but not pleasant. At least the ‘up’ from ephedrine can help out for workout intensity, and things like studying and writing, but yohimbine made me feel too off-center for much of anything. Of course, plenty of people love it, and my response probably represents a minority.

I tried the prescription and herbal yohimbe and both give me bad reactions. I get chills, nuasea, and slight tightness in my chest. But it gives me tremendous hard ons also.

It certainly raised my blood pressure more than any of the other products.I discontinued use.

one more thing, get YOHIMBINE not yohimbe it may mess up your stomach. Also I tried it with caffeine and that combo I liked better than yohimbe alone. peace

Thanks for the feedback all. That was kinda what I was afriad of - the raising of blood pressure.